# SDR C8GA20090071

- Difficulty date: March 23, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE LOWER FUSELAGE SKIN IS TORN AT AIR STAIR FWD CUTOUT BS 1230.  DAMAGE AREA WAS REMOVED DIM 1.5 INCH BY 2 INCH, FABRICATED FILLER AND DOUBLER.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
